# SDR UIEA2025041400473

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 94,737 hours, 16,428 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11526821
- Part serial: 115268200497
- Condition: Expired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD M/D FIXED ELT BATTERY NEAR DUE DATE (03JUN25).( 1. REPLACED ELT TRANSMITTER IAW SWPM 20-60-06. 2. STEP A & B PERFORMED ELT INSTALLATION TEST IAW T/C NO: 23-024-00-03. THE RESULT WAS SATISFACTORY. )
